# SDR CALA2024111101094

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N27292
- Make and model: Boeing 737-8
- Aircraft serial: 67553
- Aircraft time: 6,781 hours, 2,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPS REPORTS FROM THE FLIGHT ATTENDANTS: SMOKE IN THE FLIGHT DECK. REPORTED SMOKE IS FOG FROM AC SYSTEM.
